# SDR ASAA9610107

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A 1.5 INCH CRACK WAS FOUND IN THE SKIN AT THE ELECTRONICS COMPARTMENT COOLING DUCT CUTOUT.  REPAIRED PER EA 5330-01261 AND BOEING SERVICE BULLETIN 737-53-1117 REV 1.  (M)
